TITLE

Acute orbital abscess complicating deep posterior subtenon triamcinolone injection

PUB. DATE
May 2008
SOURCE
Indian Journal of Ophthalmology;May2008, Vol. 56 Issue 3, p246
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
31792682

 

Related Articles

  • Triamcinolone.  // Reactions Weekly;7/28/2007, Issue 1162, p26 

    The article describes the case of triamcinolone-induced subconjuctival abscess in a 33-year-old woman. The patient received subtenon triamcinolone for the treatment of her intermediate uveitis. The symptoms developed by the patient after a posterior subtenon injection of triamcinolone are...

  • Localised abscess following an injection of subtenon triamcinolone acitonide. Azarbod, P.; Mohammed, Q.; Akram, I.; Moorman, C. // Eye;May2007, Vol. 21 Issue 5, p672 

    A letter to the editor is presented in response to the article on localized abscess following an injection of subtenon triamcinolone acitonide that was published in the previous issue.

  • PSTI, focal laser deemed safe for diabetic macular edema. Groves, Nancy // Ophthalmology Times;3/15/2005, Vol. 30 Issue 6, p64 

    The article cites a study, which suggests that the posterior subtenon triamcinolone injection (PSTI) combined with focal laser improves the clinical outcome in diabetic macular edema (DME). According to lead researcher Murat Tunc, macular edema has a particularly poor prognosis despite laser...

  • Conjunctival ischaemia subsequent to posterior subtenon's triamcinolone acetonide injection. Rubinstein, A.; Hanson, R. J.; Chen, S. D. M.; Porter, N.; Downes, S. M. // Eye;Mar2006, Vol. 20 Issue 3, p388 

    A letter to the editor regarding conjunctival ischemia subsequent to posterior subtenon's triamcinolone acetonide injection is presented.

  • CITATIONS AND CLINICIANS' NOTES: UVEA.  // Current Medical Literature: Ophthalmology;2005, Vol. 15 Issue 2, p37 

    Provides information on previously published medical cases of Uvea. "In vivo confocal microscopy of keratic precipitates," by M. S. Wertheim and colleagues published in a 2004 issue of "Archives of Ophthalmology"; "Ocular complications of pediatric uveitis," by K. D. Rosenberg in a 2004 issue...

  • Triamcinolone.  // Reactions Weekly;Sep2014, Vol. 1518 Issue 1, p156 

    An abstract of the article "Traumatic optic neuropathy secondary to posterior subtenon triamcinolone acetonide injection in a case with scleritis," by J. K. Wang and colleagues is presented.

  • Infectious crystalline keratopathy associated with intravitreal and posterior sub-Tenon triamcinolone acetonide injections. Hollander, D. A.; Clay, E. L.; Sidikaro, Y. // British Journal of Ophthalmology;May2006, Vol. 90 Issue 5, p656 

    A letter to the editor is presented in response to an article about infectious crystalline keratopathy associated with intravitreal and posterior sub-Tenon triamcinolone acetonide injections, published in a 2006 issue of the "Journal of Ophthalmology."

  • Anterior segment OCT can guide posterior sub-Tenon drug delivery. Ashok Kumar, Dhivya; Agarwal, Amar // Ocular Surgery News;3/10/2012, Vol. 30 Issue 5, p32 

    The article discusses the use of high-speed anterior segment optical coherence tomography for imaging posterior sub-Tenon drug delivery in vivo. It cites the technique for sub-Tenon injection of triamcinolone acetonide such as cleaning the periocular skin with povidone iodine 5% followed by a...

  • Diyabetik Hastalarda Katarakt Cerrahisinde Tek Doz Subtenon Triamsinolon Asetonid Enjeksiyonu'nun Kistoid Maküler Ödem GeliÅŸimi Ãœzerine Etkisi. YORGUN, Mücella ARIKAN; TOKLU, Yasin; ÇAKMAK, Hasan Basri; DAL, Derya; ÇAĞIL, Nurullah // Glokom-Katarakt/Journal of Glaucoma-Cataract;Mar2013, Vol. 8 Issue 1, p21 

    Purpose: In this study, we aimed to assess the effectiveness of a single sub-tenon injection of triamcinolone acetonide on the development of cystoid macular edema (CME) detected by ocular computed tomography (OCT) in diabetic patients after cataract surgery. Materials and Methods: In this...

  • Triamcinolone.  // Reactions Weekly;7/11/2009, Issue 1260, p29 

    The article describes the case of a 9-year-old boy who developed adrenal suppression following sub-Tenon injection of triamcinolone for bilateral non-infective uveitis. Generalised hypertrichosis was diagnosed seven months after receiving his initial posterior sub-Tenon injection of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics